# SDR FDKA200804146

- Difficulty date: April 5, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N848MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145530
- Aircraft time: 15,736 hours, 16,753 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6069 TYS-MCO (0305 PHX LCL).  RIGHT OVERWING EMERGENCY EXIT SIGN OUT.  MX RECONNECTED LOOSE CONNECTOR.  OPS GOOD.
